# SDR ERAA096636

- Difficulty date: May 15, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N574EH
- Make and model: Skrsky S76
- Aircraft serial: 760369
- Aircraft time: 2,104 hours
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 453015002
- Part serial: 66586
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELT DEFECTIVE INERTIA, G SWITCH TOO SENSITIVE.  SENT TO ARTEX FOR REPAIR.  FOUND ELT MOUNTED AT 45 DEGREES, SHOULD BE HORIZONTAL.  TESTED IAW ARTEX PROCEDURES, REINSTALLED BATTERY PACK.
